# SDR SWAA2023061248293

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS 767 AFT CARGO COMPARTMENT 2023-311301<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500 D; S/N: N500X1693P030456; DUE DATE: 12-MAR-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500 D; S/N: N500X1693P030456; DUE DATE: 12-MAR-24.;[03] REPAIRED CARGO TRACK LBL 17.24 LOCATED BS 767 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 ALTERNATIVE 1;2 AND TABLE201 SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3; REPAIRED CARGO TRACK LBL 17.24 LOCATED BS 767 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1;2 AND TABLE201 SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED CARGO TRACK LBL 17.24 LOCATED BS 767 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1;2 AND TABLE201 SEE INDIVIDUAL SIGN OFF BELOW.AS RII. JOB COMPLETED.
